MAUDE Adverse Event Report: CLINICAL INNOVATIONS KIWI VACUUM ASSISTED DELIVERY SYSTEM; VACUUM EXTRACTOR

CLINICAL INNOVATIONS KIWI VACUUM ASSISTED DELIVERY SYSTEM; VACUUM EXTRACTOR
Model Number UM700
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint is not confirmed.No product evaluation can be performed because the device was not returned and no photos were provided by the customer.A dhr review could not be performed because the lot number is unknown.Risk assessment: per fmea risk-0006 rev.02, the complaint may be associated with the following potential.Failure mode: potential failure mode: failure to secure spacer appropriately.Potential effect: spacer is retained in the vagina.Harm: foreign body in patient.Severity: 4.Potential cause: lack of attention, not qualified personnel.Probability of occurrence: 1.Risk is considered "monitor." root cause analysis: no root cause can be determined because the complaint is not confirmed.
 
Event or Problem Description
In the customer words: " spacer came off during the surgery, but doctors were not aware.Spacer was found after finishing the surgery and picked out three days later." no injuries reported.

Brand Name
KIWI VACUUM ASSISTED DELIVERY SYSTEM
Common Device Name
VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
Manufacturer Contact
zulmar molina
747 w 4170 s
murray, UT 84123
8012606086
MDR Report Key16462778
Report Number1722684-2023-00002
Device Sequence Number2393820
Product Code HDB
UDI-Device Identifier00814247020017
UDI-Public00814247020017
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K940681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUM700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown